Alert archive / Iowa / Flash Flood Watches in 2016
Flash Flood Watch 7, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Sep 22, 2016, 8:59 PM CDT for 7 counties in Iowa. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2016, 8:59 PM CDT (01:59 UTC)
- Expired
- Sep 23, 2016, 10:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
917 WGUS63 KDVN 230159 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 859 PM CDT THU SEP 22 2016 ...FLASH FLOODING POSSIBLE TONIGHT... .THUNDERSTORMS WITH VERY HEAVY RAIN WILL MOVE EAST ALONG HIGHWAY 20 AND THE REST OF NORTHEAST IOWA TONIGHT IN SEVERAL WAVES. EACH ROUND OF STORMS MAY DROP AROUND 1 INCH OF RAIN, WITH OVERNIGHT TOTALS OF 2 TO 4 INCHES POSSIBLE. FLASH FLOODING IS LIKELY IN AREAS THAT SEE THE HEAVIEST RAINS FROM THESE REPEATING THUNDERSTORMS. IAZ040>042-231000- /O.NEW.KDVN.FF.A.0007.160923T0200Z-160923T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUCHANAN-DELAWARE-DUBUQUE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE 859 PM CDT THU SEP 22 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST IOWA...INCLUDING THE FOLLOWING AREAS...BUCHANAN...DELAWARE AND DUBUQUE. * THROUGH FRIDAY MORNING * THUNDERSTORMS WITH TORRENTIAL RAINFALL. * AREA CREEKS AND STREAMS, AS WELL AS SMALL RIVERS WILL LIKELY SEE RAPID RISES OVERNIGHT. FLASH FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$ ERVIN
2 follow-up statements
249 WGUS63 KDVN 230637 AAA FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 137 AM CDT FRI SEP 23 2016 ...FLASH FLOODING POSSIBLE TONIGHT... .THUNDERSTORMS WITH VERY HEAVY RAIN WILL MOVE EAST ALONG HIGHWAY 20 AND THE REST OF NORTHEAST IOWA TONIGHT IN SEVERAL WAVES. EACH ROUND OF STORMS MAY DROP AROUND 1 INCH OF RAIN... WITH OVERNIGHT TOTALS OF 2 TO 4 INCHES POSSIBLE. FLASH FLOODING IS LIKELY IN AREAS THAT SEE THE HEAVIEST RAINS FROM THESE REPEATING THUNDERSTORMS. IAZ051>054-231445- /O.EXA.KDVN.FF.A.0007.000000T0000Z-160923T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-LINN-JONES-JACKSON- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... MAQUOKETA 137 AM CDT FRI SEP 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF EAST CENTRAL IOWA... INCLUDING THE FOLLOWING AREAS...BENTON...JACKSON...JONES AND LINN. * UNTIL 10 AM CDT THIS MORNING * THUNDERSTORMS WITH TORRENTIAL RAINFALL. * AREA CREEKS AND STREAMS... AS WELL AS SMALL RIVERS WILL LIKELY SEE RAPID RISES OVERNIGHT. FLASH FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$ IAZ040>042-231445- /O.CON.KDVN.FF.A.0007.000000T0000Z-160923T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUCHANAN-DELAWARE-DUBUQUE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE 137 AM CDT FRI SEP 23 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST IOWA...INCLUDING THE FOLLOWING AREAS... BUCHANAN...DELAWARE AND DUBUQUE. * UNTIL 10 AM CDT THIS MORNING * THUNDERSTORMS WITH TORRENTIAL RAINFALL. * AREA CREEKS AND STREAMS... AS WELL AS SMALL RIVERS WILL LIKELY SEE RAPID RISES OVERNIGHT. FLASH FLOODING WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$
969 WGUS63 KDVN 231457 FFADVN FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 957 AM CDT FRI SEP 23 2016 ...THE THREAT OF FLASH FLOODING HAS ENDED... IAZ040>042-051>054-231600- /O.EXP.KDVN.FF.A.0007.000000T0000Z-160923T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA 957 AM CDT FRI SEP 23 2016 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL IOWA AND NORTHEAST IOWA WILL EXPIRE AT 10 AM CDT THIS MORNING. RAINFALL HAS DIMINISHED ACROSS THE AREA AND THE THREAT OF FLASH FLOODING HAS ENDED. $$ HAASE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Sep 22, 6:26 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Sep 22, 6:26 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 626 PM CDT THU SEP 22 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 345 PM CDT Thu Sep 22 2016 Remnants of the larger MCS last night in northern IA/southern MN which dropped 4 to 10 inches of rain continues to fester in the form of scattered showers and isolated thunderstorms in the dvn cwa. This is mainly north of Interstate 80 along a CAPE gradient. Extensive cloud cover was keeping instability in check in the north with 3 pm temperatures in the lower to mid 70s. More sunshine in the far south was allowing for temperatures near 90. Looking to the west, skies were sunny in western and central IA where the better low level convergence, stronger deep layer shear, steeper lapse rates and higher CAPES were located. This is where additional convection should fire later this afternoon. Haase && .SHORT TERM...(This Evening through Friday) ISSUED AT 345 PM CDT Thu Sep 22 2016 Forecast focus on thunderstorm chances mainly north. Tonight: CAM's models indicated thunderstorms to fire across northern/central IA later this afternoon and evening. These storms should then push eastward across roughly the northern half of the dvn cwa this evening and overnight. The ECMWF/GFS is a bit farther south with the heaviest rain axis compared to the HRRR. The better coverage of storms should be in eastern IA and northern IL along and north of Interstate 80 so this is where the highest pops will be. Some of the storms may produce locally heavy rainfall of potentially at least an inch or two. Any repeating storms over the same area may produce several inches of rainfall in a short time with PWAT's approaching 2 inches. There is still uncertainty of where exactly the highest rain amounts will fall tonight with variance in the models. Later shifts can monitor convective trends and adjust pops if needed. Minimum temperatures should be in the mid to upper 60s. Friday: Scattered thunderstorms are possible over most of the cwa in the morning then the storms should shift northward as an upper level ridge/building heights shifts into the area. This will push the warm front northward into Wisconsin as the day progresses. Much of the afternoon should be dry except we will still carry a chance pop in the north. Highs should be in the upper 70s along Highway 20 to the mid to upper 80s elsewhere. This will again be a warm and humid day at most locations with dewpoints well into the 60s. Haase .LONG TERM...(Friday Night through Thursday) ISSUED AT 345 PM CDT Thu Sep 22 2016 Friday night and Saturday, an upper ridge will traverse the forecast area with mainly dry and unseasonably warm conditions. Saturday night and Sunday, active weather will return with sharp southwesterly flow aloft and a slow moving cold front oriented parallel to the upper flow. Precipitable water values are expected to rise close to 2 inches once again. This scenario will be favorable for additional heavy rain, especially across eastern Iowa, which will be crucial regarding river flooding next week. The potential for severe storms is minimal due to a number of factors, including timing and relatively weak deep layer shear. RPK Sunday night...Latest trends(more progressive) on the various medium range models suggest a post-frontal shower regime laying out mainly along and east of the MS River Valley, which would ideally be away from the swollen IA tributary rivers. Both the 12z NAM and ECMWF mainly have light rainfall amounts of 0.15 inches or less in these areas, while the 12z GFS is more bullish with post-frontal moisture stream making for 0.25 to over a half inch of additional rainfall from the MS RVR on eastward. For now will take a QPF blend and migrate POPs more toward the east. Monday and Tuesday...Large model descrepancies start popping up with the major medium range players the 12z GFS and ECMWF early next week. The GFS blocks a nearly stacked cyclone acrs far northern MN, while the new ECMWF is further north and more progressive with the upper trof migrating the main axis toward James Bay by Monday evening. Both models are basically dry for Monday for different reasons, the GFS with the CWA under in-whirling dry slot into the MN cyclone center, while the Euro starts exiting out broad cyclonic flow in favor of upstream ridging. Highs mainly in the 60s on Mon. Model differences really apparent on Tue with The GFS wrapping around instability showers acrs the northern half of the CWA Tue afternoon, while the 12z ECMWF maintains dry, in-building ridge regime and near normal temps in the upper 60s to lower 70s. For now will have to maintain low/slight CHC POPs with the descrepancies but at least that is a drier trend. With a cloud clear out, Tue night lows will be down in the 40s for most of the area. Wednesday and Thursday...Longer range trends are for an Omega Block type pattern to set up shop acrs the mid CONUS somewhere, which would translate to welcome mainly dry weather and seasonable temps for the mid to late week period. But again, the latest run medium range models especially the GFS/ECMWF, vary in placement of their mean axis. The GFS keeps a trapped/blocked cut-off upper low far enough to the west acrs the western GRT LKS to spiral more showers back acrs the area Tue night into Wed, while the Euro progresses the Omega Block axis eastward to the MS RVR Valley basin by late Wed night and continues a basically dry regime into day 7 of the forecast. Again with the descrepancies, will keep low POPs for showers mainly acrs the northeastern to eastern half of the CWA Tue night and Wed, then dry for Thu. But if additional model runs continue to progress with the incoming pattern regime, see the drier ECMWF solutions winning out for mid next week. Temps may generally be in the 60s to around 70 for highs, and lows in the 40s. Clouds will make for cooler highs and milder lows in spots if cyclone wrap around stratocu maintains more or hangs on with higher coverage than currently expected. ..12.. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) ISSUED AT 623 PM CDT Thu Sep 22 2016 Showers and thunderstorms will be possible this evening and overnight, in all areas of eastern Iowa and northwest Illinois. This will result in a forecast of vicinity showers in all locations for this evening, but with a more organized round of storms expected tonight in northern Iowa, I have put in a tempo group for thunderstorms at DBQ. Some periods of MVFR are possible in light fog toward sunrise, but otherwise mainly VFR weather is expected outside of thunderstorms. Winds will be light and variable except near storms overnight, and should become steady south to southeast again during the day Friday. ERVIN && .HYDROLOGY... Issued at 345 PM CDT Thu Sep 22 2016 Overview: Repeated rounds of very heavy rain have occurred over northern Iowa, southeastern Minnesota, and western Wisconsin over the past three days. A widespread 3 to 5 inches of rain has fallen with isolated amounts of 6 to 9 inches. Additional heavy rainfall is possible tonight and again Saturday night in the same general area. These extreme rainfall amounts will result in significant river level rises downstream into eastern Iowa, including the Mississippi River, into next week. The majority of local river sites are now under either a flood warning or flood watch as significant rises are forecast to begin this weekend or early next week. Warnings: On the Cedar River, Iowa River, Wapsipinicon River (De Witt 4S), and Mississippi River (sites Dubuque LD11 and Dubuque) Confidence...Moderate on river level forecasts. Uncertainty arises with respect to forecast crests, not on whether river levels will exceed flood stage. How high rivers rise above moderate or major flood stage is dependent on the downstream propagation of upstream runoff. As new data is gathered over the coming days, forecast confidence will likely increase. Watches: on the Mississippi River (all sites except Dubuque LD11 and Dubuque) and Wapsipinicon River (Independence and Anamosa). Confidence...Low to Moderate on river level forecasts because river levels will depend on the amount of runoff that is routed downstream through several tributary rivers. As new data is gathered over the coming days, forecast confidence will likely increase. && .DVN Watches/Warnings/Advisories... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...12/RP Kinney AVIATION...Ervin HYDROLOGY...Brooks/Uttech
Hazardous weather outlook, Sep 22, 3:55 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 PM CDT THU SEP 22 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-232100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 355 PM CDT THU SEP 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ESPECIALLY THIS EVENING AND OVERNIGHT. THE MAIN THREATS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. THERE IS A LOW CHANCE OF ISOLATED SEVERE STORMS WITH STRONG WINDS. AREA RIVERS WILL BE EXPERIENCING SIGNIFICANT TO MAJOR FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY SATURDAY NIGHT AND SUNDAY AHEAD OF A STRONG COLD FRONT. HOWEVER, IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. HAASE
In the hours before
Special weather statement, Sep 22, 4:14 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
414 PM CDT THU SEP 22 2016
IAC011-222145-
BENTON-
414 PM CDT THU SEP 22 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BENTON COUNTY UNTIL
445 PM CDT...
AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DYSART...OR 15
MILES WEST OF VINTON...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. A QUICK HALF TO ONE INCH OF RAIN IS LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VINTON...DYSART...GARRISON...MOUNT AUBURN...
VINTON MEMORIAL AIRPORT...RODGERS PARK...
MINNE ESTEMA PARK AND BENTON COUNTY FAIRGROUNDS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF WATER ON ROADS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4230 9230 4230 9207 4227 9195 4202 9211
4212 9230
TIME...MOT...LOC 2113Z 295DEG 16KT 4225 9231
ERVINLocal storm report, Sep 22, 5:05 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL VINTON 42.16N 92.03W
09/22/2016 E0.25 INCH BENTON IA TRAINED SPOTTER
ALSO REPORTED HEAVY RAIN OF 1.25 INCH IN 30 MINUTES
&&
ERVINSpecial weather statement, Sep 22, 5:25 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
525 PM CDT THU SEP 22 2016
IAC011-103-113-222330-
JOHNSON-LINN-BENTON-
525 PM CDT THU SEP 22 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JOHNSON...SOUTHERN
LINN AND EAST CENTRAL BENTON COUNTIES UNTIL 630 PM CDT...
AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
SHELLSBURG...OR 11 MILES NORTHWEST OF CEDAR RAPIDS...MOVING
SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAINFALL AROUND 1 INCH IS EXPECTED WITH THIS
STORM...WHISH MAY BRING PONDING OF WATER TO AREA ROADS.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...MARION...HIAWATHA...MOUNT VERNON...ROBINS...LISBON...
FAIRFAX...SOLON...ELY...ATKINS...PALO...SHELLSBURG...SWISHER...
SHUEYVILLE...BERTRAM...LAKE MACBRIDE STATE PARK...TODDVILLE...
TWIN VIEW HEIGHTS...
PLEASANT CREEK STATE RECREATION AREA AND CEDAR RAPIDS MUNICIPAL
AIRPORT.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 9 AND 33.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4222 9192 4198 9136 4188 9137 4173 9150
4202 9200
TIME...MOT...LOC 2225Z 302DEG 18KT 4206 9185
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 9:48 PM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque, Jackson | 6 hr |
| Sep 23, 1:55 AM CDT | Special Weather Statement | DVN | Jones, Linn | 50 min |
| Sep 23, 2:42 AM CDT | River Flood Warning | DVN | Delaware, Jones | 57 hr |
| Sep 23, 3:38 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Sep 23, 4:24 AM CDT | Special Weather Statement | DVN | Iowa, Johnson | 51 min |
| Sep 23, 4:33 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Linn | 6 hr |
| Sep 23, 9:46 AM CDT | River Flood Watch | DVN | Jackson | 4 days |
| Sep 23, 10:26 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 6 days |
| Sep 23, 10:26 AM CDT | River Flood Warning | DVN | Cedar, Jones, Linn | 8 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Clinton, Scott | 12 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Scott | 11 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Muscatine, Scott | 13 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Muscatine | 14 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Louisa, Muscatine | 15 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Louisa | 16 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Des Moines, Louisa | 17 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Des Moines | 18 days |
| Sep 23, 11:56 AM CDT | River Flood Warning | DVN | Des Moines, Lee | 18 days |
Nearby
Flash Flood Watches in Iowa, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.